Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 35, NWS San Angelo, TX

May 18, 2019Concho County, Runnels County, Texas

NWS San Angelo, TX issued this tornado warning at May 18, 2019, 6:55 AM CDT for Concho County, Runnels County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2019, 6:55 AM CDT (11:55 UTC)
Expired
May 18, 2019, 7:30 AM CDT
In force
35 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Concho County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 46 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:01 AM CDTTORNADO4 E Lowake, TX
May 18, 7:36 AM CDTTORNADO5 Wsw Ballinger, TX*** 1 INJ *** HOUSE DEMOLISHED OFF OF FM2111 WITH POSSIBLE INJURY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 11.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2606 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

071 
WFUS54 KSJT 181155
TORSJT
TXC095-399-181230-
/O.NEW.KSJT.TO.W.0035.190518T1155Z-190518T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
655 AM CDT Sat May 18 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  South central Runnels County in west central Texas...
  Northwestern Concho County in west central Texas...

* Until 730 AM CDT.
    
* At 654 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Lowake, or 9 miles west of Paint Rock, moving
  northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lowake, Rowena, Us-83 Near The Concho-
  Runnels County Line, The Intersection Of Us-
  83 And Ranch Road 1929 and The Intersection Of Ranch Road 380 And
  Ranch Road 381.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3147 10010 3154 10012 3155 10011 3158 10011
      3158 10013 3176 10004 3159 9981
TIME...MOT...LOC 1154Z 229DEG 22KT 3155 10008 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SK
1 follow-up statement
404 
WWUS54 KSJT 181203
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
703 AM CDT Sat May 18 2019

TXC095-399-181230-
/O.CON.KSJT.TO.W.0035.000000T0000Z-190518T1230Z/
Runnels TX-Concho TX-
703 AM CDT Sat May 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR SOUTH
CENTRAL RUNNELS AND NORTHWESTERN CONCHO COUNTIES...
    
At 700 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Lowake, or 8 miles northwest of Paint Rock, moving
northeast at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Public reported a funnel cloud and power flashes near 
         County Rd 1855 in southern Runnels County.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. 
         Considerable damage to roofs, windows, and vehicles is 
         likely. Tree damage is likely.

Locations impacted include...
Lowake, Rowena and Us-83 Near The Concho-Runnels County Line. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3153 10006 3157 10011 3158 10011 3158 10013
      3176 10004 3159 9981
TIME...MOT...LOC 1200Z 229DEG 22KT 3158 10005 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 18, 3:41 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
341 AM CDT Sat May 18 2019

.SHORT TERM...
(Today and Tonight)

Somewhat disorganized clusters of thunderstorms are affecting
areas north of Interstate 10 early this morning. These storms,
with some embedded severe weather in the form of hail up to golf
ball size, and wind gusts of 60+ mph will continue moving east
across the rest of the area through the morning hours either as
these clusters, or as a merging segmented line of storms. Expect
the activity to move east and out of the area during the
afternoon hours. Skies should clear from west to east behind the
thunderstorms as well, allowing for some heating, with highs
getting into the mid to upper 80s. Tonight, we should see a break
from overnight low clouds, and lows will be somewhat cooler,
dropping into the mid 50s to near 60.

.LONG TERM...
(Sunday through next Friday)

Sunday is still expected to be quiet with dry in place in the
lower levels, and zonal flow aloft. The one concern for Sunday
will be warmer temperatures. Highs could be as hot as mid 90s,
which would be warmer than the area has seen in some time.

The next upper level system quickly moves into the Intermountain
West Sunday night into Monday, putting west Texas back under
active southwest flow. The upper level low is expected to move
from the Great Basin area Sunday night, east into Colorado by
Tuesday morning, then pivot, and move north through the middle of
the week.

Low level moisture will quickly return to the area Sunday night,
and we could even see some isolated to scattered showers and
storms as early as Sunday night, mainly west of a
Throckmorton/Abilene/San Angelo line. Better chances move into the
area Monday and Monday night as active southwest flow moves over
the area and height falls increase instability. The GFS and ECMWF
are in fairly good agreement with the timing of the main upper
level trough axis moving through the area Monday night into
Tuesdaymorning, resulting the best chance for widespread
thunderstorm coverage coming Monday night. Much like today, expect
thunderstorms to move out of the area during the day Tuesday.

Wednesday through the end of the week, models keep us under
southwest flow between ridging to the east, and western troughing.
Will keep slight chance PoPs in at times, mainly for western
areas, and temperatures will average near or slightly warmer than
normal for this time of the year.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  56  86  69 /  60   0   0  10
San Angelo 	 86  56  90  68 /  50   0   0  10
Junction 	 86  59  90  69 /  60   0   5  10
Brownwood 	 83  56  87  67 /  70   0   0  10
Sweetwater 	 83  56  86  68 /  40   0   0  20
Ozona      	 84  55  87  68 /  40   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

20
Hazardous weather outlook, May 18, 4:07 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
407 AM CDT Sat May 18 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-190915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
407 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will affect areas mainly north of
Interstate 10 through early afternoon today. Large hail, damaging
wind gusts, isolated tornadoes, and locally heavy rainfall
leading to flash flooding will all be possible with these storms.
In addition, deadly cloud to ground lightning will be possible
with all these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms will be possible Monday afternoon
into Monday night. The main hazards will be large hail, damaging
winds, and deadly cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 18, 5:00 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service San Angelo TX
500 AM CDT Sat May 18 2019

TXZ071-072-181100-
Irion TX-Tom Green TX-
500 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOM GREEN AND
NORTHEASTERN IRION COUNTIES UNTIL 600 AM CDT...

At 459 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tankersley, or 11 miles northeast of Mertzon, moving east at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Twin Buttes Reservoir around 515 AM CDT.
  Lake Nasworthy and San Angelo State Park around 525 AM CDT.
  O.C. Fisher Reservoir around 530 AM CDT.
  San Angelo around 540 AM CDT.
  Goodfellow Air Force Base around 545 AM CDT.
  Wall around 555 AM CDT.
  Veribest around 600 AM CDT.

Other locations impacted by this storm include Harriet and Us-
67 Near The Irion-Tom Green County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3154 10078 3162 10025 3162 10023 3158 10023
      3158 10011 3132 10011 3122 10091
TIME...MOT...LOC 0959Z 250DEG 19KT 3136 10066

sn
Special weather statement, May 18, 5:07 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service San Angelo TX
507 AM CDT Sat May 18 2019

TXZ049-054-113-127-181100-
Fisher TX-Nolan TX-Jones TX-Taylor TX-
507 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES...EASTERN NOLAN...
SOUTHEASTERN FISHER AND TAYLOR COUNTIES UNTIL 600 AM CDT...

At 506 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coronados Camp, or 19 miles southwest of Abilene, moving northeast at
30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Buffalo Gap and View around 525 AM CDT.
  Dyess Afb and Caps around 530 AM CDT.
  Wylie and Tye around 535 AM CDT.
  Abilene and Hamby around 600 AM CDT.

Other locations impacted by this storm include Funston, Impact, Lake
Abilene, Camp Tonkawa, Shep, Lake Fort Phantom Hill, Lake Sweetwater,
The Intersection Of Us-180 And Farm Road 600, Ovalo and Hodges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3292 9962 3221 9963 3209 10017 3247 10040
TIME...MOT...LOC 1006Z 233DEG 25KT 3232 10004

sn
Special weather statement, May 18, 6:38 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service San Angelo TX
638 AM CDT Sat May 18 2019

TXZ049-113-181245-
Fisher TX-Jones TX-
638 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR JONES AND SOUTHEASTERN FISHER
COUNTIES UNTIL 745 AM CDT...

At 638 AM CDT, Doppler radar was tracking a strong thunderstorm near
Noodle, or 15 miles south of Hamlin, moving east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Noodle around 650 AM CDT.
  Anson around 720 AM CDT.
  Lueders, Nugent and Avoca around 745 AM CDT.

Other locations impacted by this storm include Funston, Hodges, The
Intersection Of Us-
180 And Ranch Road 126, Lake Fort Phantom Hill, Stith, Truby and The
Intersection Of Us-180 And Farm Road 600.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3252 10023 3280 10022 3293 9962 3252 9961
TIME...MOT...LOC 1138Z 252DEG 20KT 3266 10015

sn
Special weather statement, May 18, 6:42 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service San Angelo TX
642 AM CDT Sat May 18 2019

TXZ098-099-114-181245-
Haskell TX-Throckmorton TX-Shackelford TX-
642 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 745 AM CDT...

At 642 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lueders, or 15 miles northwest of Albany, moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Haskell, Shackelford and southern Throckmorton Counties, including
the following locations...
Big Country Baptist Assembly, Mccarty Lake, The Intersection Of Us-
183 And Us-283, The Intersection Of Us-283 And Ranch Road 209, Us-
180 Near The Shackelford-Stephens County Line and Lusk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3295 9902 3295 9909 3263 9910 3253 9961
      3307 9961 3319 9902
TIME...MOT...LOC 1142Z 220DEG 32KT 3285 9953

sn
Special weather statement, May 18, 6:44 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service San Angelo TX
644 AM CDT Sat May 18 2019

TXZ098-181215-
Haskell TX-
644 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL COUNTY UNTIL 715
AM CDT...

At 644 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rochester, or 7 miles northwest of Haskell, moving northeast at 35
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Weinert around 700 AM CDT.

Other locations impacted by this storm include Us-
277 Near The Haskell-Knox County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3317 9947 3307 9994 3340 9991 3340 9947
TIME...MOT...LOC 1144Z 220DEG 32KT 3325 9978

sn
Special weather statement, May 18, 6:55 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service San Angelo TX
655 AM CDT Sat May 18 2019

TXZ054-064-065-181245-
Nolan TX-Coke TX-Sterling TX-
655 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...STERLING AND
NOLAN COUNTIES UNTIL 745 AM CDT...

At 651 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sterling City, moving northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Silver around 710 AM CDT.
  Sanco around 720 AM CDT.
  Maryneal around 730 AM CDT.
  Blackwell around 735 AM CDT.
  Nolan and Hylton around 745 AM CDT.

Other locations impacted by this storm include The Intersection Of
Highway 70 And Ranch Road 53, Oak Creek Reservoir, The Intersection
Of Ranch Road 608 And Highway 147 and Camp Boothe Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3208 10126 3208 10067 3240 10066 3242 10062
      3240 10015 3209 10015 3208 10023 3206 10024
      3168 10126
TIME...MOT...LOC 1151Z 243DEG 43KT 3195 10092

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:05 PM CDTTornado WarningSJTCrockett40 min
May 17, 7:42 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 17, 8:24 PM CDTSevere Thunderstorm WarningSJTCrockett51 min
May 17, 9:11 PM CDTSpecial Weather StatementSJTCrockett49 min
May 17, 10:46 PM CDTSpecial Weather StatementSJTCrockett44 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher37 min
May 17, 11:40 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher50 min
May 18, 12:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher46 min
May 18, 12:46 AM CDTTornado WarningSJTSchleicher29 min
May 18, 1:09 AM CDTSevere Thunderstorm WarningSJTSchleicher66 min
May 18, 1:31 AM CDTSpecial Weather StatementSJTSterling44 min
May 18, 2:04 AM CDTSpecial Weather StatementSJTTom Green41 min
May 18, 2:10 AM CDTAreal Flood AdvisorySJTSchleicher, Tom Green50 min
May 18, 2:37 AM CDTSpecial Weather StatementSJTCoke, Sterling38 min
May 18, 3:23 AM CDTSpecial Weather StatementSJTCoke, Nolan52 min
May 18, 3:46 AM CDTAreal Flood AdvisorySJTIrion59 min
May 18, 3:57 AM CDTSevere Thunderstorm WarningSJTIrion48 min
May 18, 4:04 AM CDTSpecial Weather StatementSJTFisher, Nolan56 min
May 18, 4:49 AM CDTTornado WarningSJTIrion, Tom Green26 min
May 18, 5:00 AM CDTSpecial Weather StatementSJTTom Green60 min
May 18, 5:07 AM CDTSpecial Weather StatementSJTJones, Taylor53 min
May 18, 5:08 AM CDTTornado WarningSJTTom Green22 min
May 18, 5:15 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green45 min
May 18, 5:21 AM CDTTornado WarningSJTTom Green24 min
May 18, 5:39 AM CDTTornado WarningSJTTom Green51 min
May 18, 5:40 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor65 min
May 18, 5:45 AM CDTTornado WarningSJTJones, Taylor45 min
May 18, 5:48 AM CDTSevere Thunderstorm WarningSJTFisher, Jones57 min
May 18, 5:58 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green62 min
May 18, 6:08 AM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green112 min
May 18, 6:15 AM CDTTornado WarningSJTJones, Shackelford30 min
May 18, 6:36 AM CDTSevere Thunderstorm WarningSJTCoke39 min
May 18, 6:38 AM CDTSpecial Weather StatementSJTJones67 min
May 18, 6:42 AM CDTSpecial Weather StatementSJTShackelford63 min
May 18, 6:42 AM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green63 min
May 18, 6:44 AM CDTSpecial Weather StatementSJTHaskell31 min
May 18, 6:55 AM CDTSpecial Weather StatementSJTNolan, Sterling50 min
May 18, 7:05 AM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton55 min
May 18, 7:06 AM CDTTornado Warning Tornado observedSJTRunnels24 min
May 18, 7:10 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green65 min
May 18, 7:19 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTRunnels41 min
May 18, 7:24 AM CDTSpecial Weather StatementSJTCoke51 min
May 18, 7:38 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels67 min
May 18, 7:45 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor45 min
May 18, 7:49 AM CDTTornado WarningSJTColeman, Runnels25 min
May 18, 7:57 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton48 min
May 18, 8:09 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor51 min
May 18, 8:13 AM CDTSpecial Weather StatementSJTTom Green62 min
May 18, 8:25 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton65 min
May 18, 8:25 AM CDTTornado WarningSJTColeman35 min
May 18, 8:33 AM CDTFlash Flood WarningSJTTom Green117 min
May 18, 8:34 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTColeman26 min
May 18, 8:40 AM CDTFlash Flood WarningSJTRunnels3 hr
May 18, 8:52 AM CDTTornado Warning Tornado observedSJTCallahan23 min
May 18, 8:55 AM CDTSpecial Weather StatementSJTRunnels50 min
May 18, 9:03 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman57 min
May 18, 9:19 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 9:24 AM CDTSevere Thunderstorm WarningSJTBrown66 min
May 18, 9:47 AM CDTFlash Flood WarningSJTBrown, Callahan, Coleman, Runnels3 hr
May 18, 9:55 AM CDTSpecial Weather StatementSJTConcho35 min
May 18, 9:57 AM CDTSevere Thunderstorm WarningSJTColeman48 min
May 18, 10:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch39 min
May 18, 11:10 AM CDTSpecial Weather StatementSJTMenard50 min
May 18, 11:18 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman42 min
May 18, 11:36 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 18, 11:44 AM CDTAreal Flood AdvisorySJTBrown, Coleman3 hr
May 18, 12:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba46 min
May 18, 12:33 PM CDTSevere Thunderstorm WarningSJTSan Saba42 min
May 18, 1:07 PM CDTSpecial Weather StatementSJTSan Saba38 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.